# SDR DALA1011730661

- Difficulty date: March 7, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1854 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL DENT WITH CREASE, DENT APPROX 2" W X 4" L ID TAG UNREADABLE FS 1854 S 26L-27L.  REPAIRED, REF NON ROUTINE 159469  (DL757101353).
